# SDR 97UAL900458

- Difficulty date: June 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7292U
- Make and model: Boeing 727222
- Aircraft serial: 21570
- Engine: Pwa JT8D15
- System (JASC): 3417 · Air Data Computer
- Part: Cadc
- Part number: HG18OU742
- Condition: Leaking
- Location: E/E Bay
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERTED TO DEN DUE TO PROBLEMS WITH ALTIMETERS AND AIRSPEED INDICATORS.  *S/D*  FOUND NUMBER 1 CENTRAL AIR DATA COMPUTER LEAKING INTERNALLY ON THE STATIC SIDE.  REPLACED COMPUTER, OPERATIONS CHECK NORMAL.
